“Masoud Sabzevari”

Tel:  (+98) (382) 4424401

IPM Positions

Resident Researcher, School of Mathematics - Isfahan Branch
(2016 - Present
(in Isfahan Branch))

Past IPM Positions

Non Resident Researcher (non-resident), School of Mathematics
(2014 - 2016)
Non Resident Researcher (non-resident), School of Mathematics
(2012 - 2013)
(September 22, 2012 )

Non IPM Affiliations

Assistant Professor of Shahr-e- Kord University

Related Papers

1. M. Sabzevari
Convergent normal forms for five dimensional nondegenerate CR submanifolds of C4
J. Geom. Anal. 31 (2021), 7900-7946  [abstract]
2. M. Shafiei (Joint with V. K. Beloshapka)
Homogeneous surfaces in C4 associated with the five dimensional totally nondegenerate cubic model
Russ. J. Math. Phys. 27 (2020), 424-432  [abstract]
3. M. Sabzevari
Totally nondegenerate models and standard manifolds in CR dimension one
Bull. Iranian Math. Soc. 46 (2020), 973-986  [abstract]
4. M. Sabzevari (Joiunt with A. Spiro)
On the geometric order of totally nondegenerate CR manifolds
Math. Z. 296 (2020), 185-210  [abstract]
5. M. Sabzevari
Biholomorphic equivalence to totally nondegenerate model CR manifolds
Annali di Matematica Pura ed Applicata 198 (2019), 1121-1163  [abstract]
6. M. Sabzevari
On the maximum conjecture
Forum Math. 30 (2018), 1599-1610  [abstract]
7. M. Sabzevari and A. Hashemi (Joint with B. M.-Alizadeh and J. Merker)
Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of CN
Filomat 30 (2016), 1387-1411  [abstract]
8. M. Sabzevari (Joint with J. Merker)
Cartan equivalence problem for 5-dimensional bracket-generating CR manifolds in C4
J. Geom. Anal. (2015), Doi: 10.1007/s12220-015-9667-6  [abstract]
9. M. Sabzevari
Moduli spaces of model real submanifolds: two alternative approaches
Science China Mathematics (Accepted) [abstract]
10. M. Sabzevari and A. Hashemi (Joint with B. M.-Alizadeh and J. Merker)
Applications of differential algebra for computing Lie algebras of infinitesimal CR-automrphisms
Science China Mathematics 57 (2014), 1811-1834  [abstract]
11. M. Behboodi and M. Sabzevari
Modules satisfying the prime and maximal radical conditions
J. Commut. Algebra 6 (2014), 505-524  [abstract]
12. M. Sabzevari (Joint with J. Merker)
The Cartan equivalence problem for Levi-nondegenerate real hypersurfaces M3C2
Izvestiya RAN. Seriya Matematicheskaya 78 (2014), 1158-1194  [abstract]
13. M. Behboodi and M. Sabzevari (joint with M. Aghasi)
A structure sheaf on the spectrum of prime radical modules
J. Commut. Algebra (Accepted) [abstract]
scroll left or right